Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

156 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

Is leg weakness a side effect of Losartan?

Answered by
Dr.
Dr. Bhanu Partap

Cardiologist

Practicing since :2010

Answered : 1559 Questions

default
Posted on Thu, 10 May 2018 in Hypertension and Heart Disease
Question: I had taken Losartan with the water pill and I had to stop because of pain in my right foot and now I am trying 50mg of just plain Losartan and my right leg weakened today. should I still take the Losartan?
doctor
Answered by Dr. Bhanu Partap 23 minutes later
Brief Answer:
Please refer to the detailed answer below

Detailed Answer:
Hello

After going through the medical details provided by you i understand your concern and i would like to tell you that your blood pressure medicines are not the reason of your leg pain.

The point of concern here is that you have mentioned that you developed some weakness in you leg which is not a good sign. Hypertension patients are prone for the risk of having CVA (Stroke) which can present in many different ways out of which one can be weakness in any of the limbs.

So right now its become urgent and very important to rule out any such possibility because you have just developed that weakness as EARLY THE DIAGNOSIS BETTER WILL BE THE TREATMENT AND OUTCOME.

Kindly go to an ER as soon as possible today and get yourself evaluated.

I hope you will understand the gravity of the situation and act immediately.

Kind Regards
Dr Bhanu Partap
Above answer was peer-reviewed by : Dr. Nagamani Ng
doctor
default
Follow up: Dr. Bhanu Partap 14 minutes later
Is Urgent Care ok?
doctor
Answered by Dr. Bhanu Partap 1 minute later
Brief Answer:
Yes its needed

Detailed Answer:
An evaluation in ER is required right now to rule out any impending Stroke.

Regards
Dr Bhanu Partap
Above answer was peer-reviewed by : Dr. Nagamani Ng
doctor
default
Follow up: Dr. Bhanu Partap 29 minutes later
Ok. Thank you
doctor
Answered by Dr. Bhanu Partap 3 minutes later
Brief Answer:
Hello Again

Detailed Answer:
Glad to be helpful.

Wish you good health.

Kindly close the discussion and rate the answer.

Regards
Dr Bhanu Partap
Above answer was peer-reviewed by : Dr. Nagamani Ng
doctor
premium_optimized

The User accepted the expert's answer

Share on
Question is related to
Diseases and Conditions ,  
Drug/Medication ,  

Recent questions on  Water pill

doctor1 MD

are you able to help me with my medicine for High Blood Pressure?

doctor1 MD

I have somewhat of a brain fog..slightly off kilter, but able to function? I feel slightly disoriented.I have HBP and conjecitve heart failure . Is my reply still being worked on????

doctor1 MD

I HAD A ROTATOR CUFF OPERATION ON 1/11/2013 AND I RETAINED WATER IN MY LEGS FEET AND HANDS. MY INTERNIST PUT ME ON WATER PILLS AND POTASSIUM PILLS. THE PROBLEM IS THAT WATER BLISTERS APPEARED ON MY LEFT LEG AND BURST. THEY STARTED TO HEAL BUT HAVE CONTINUED TO OOZE LIQUID. MY DOCTOR WANTS ME TO WRAP THE LEGS IN GAUZE VERY TIGHTLY BUT WHEN I DO THE LEFT LEG STILL OOZES AND NOW THERE ARE RED BUMPS ALL OVER THE LEG AND THE SKIN ON MY FOOT BROKE OPEN AND BLED. THE RIGHT LEG HAS BUMPS ON IT AND NOW THERE IS A DARK ROUGH SPOTS ON THE FOOT AND THE KNEE. I FEEL THERE SHOULD BE SOME DOCTOR OUT THERE WHO CAN CURE THIS PROBLEM OR CAN YOU?